# SDR DALA2019070404031

- Difficulty date: July 3, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 53,836 hours, 37,114 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON FUSELAGE SKIN BTW STA Y= 1022 - 1035 AND LONG 23L - 26L. CORROSION LEVEL 2 IN REF OF NRC 00063 AREA WAS REPAIRED PER ER/A 578990-14 REV ORIGINAL AND ETI-17-19-085 REV 3. TIME CONTROLLED ITEMS: ACCOMPLISH SECTION II: REPETITIVE INSPECTIONS EVERY 8,000 FLIGHT CYCLES AFTER ACCOMPLISHMENT OF SECTION I: PERMANENT REPAIR, AND FOLLOWED UNDER LOG PAGE 1150080. ASSOCIATED ER/A 14-578990 ADDED FOR AC 9503. (LP1153204)
